# SDR YENA2023081400935

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,487 hours, 28,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#548, TPA-HPN. 'INFLT REPORTS CABIN ODOR IN AFT GALLEY PRIOR TO DESCENT ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
